| Model Number |
VTICM5_12.6 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Optical Problem (3001)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- health effect clinical code: 4581 - triple images.H6- type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6; -8.50/1.5/081 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6) 2023.The surgeon notes "post rotation centering on 16.5.The patient is still experiencing severe glare and persistent triple images os.The existing lens will be explanted soon".Lens remains implanted.
Additional Manufacturer Narrative
Additional information: b5: on (b)(6) 2023 the lens was repositioned.This did not solve the problem.On (b)(6) 2023 the lens was exchanged for a similar lens.This resolved the problem.Claim# (b)(4).